# SDR AALA201907299039

- Difficulty date: July 26, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 27,993 hours, 10,422 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 21,701 hours, 8,529 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WHEN APU BLEED IS TURNED ON STRONG SMELL LIKE DIRTY SOCKS. MAINTENANCE FOUND THE SOURCE OF ODOR TO BE FROM THE APU.***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED THE APU IAW JOB CARD 26L31049003. OPS CHECK GOOD.
